Please note that eDoc will be permanently shut down in the first quarter of 2021!      Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by: Display records with Fulltext only
Entries: 1-3  
 Basket 
Extremal properties of the determinant of the Laplacian in the Bergman metric on the moduli space of genus two Riemann surfaces
Authors: Kokotov, A.; Klein, C.; Korotkin, D.
Date of Publication (YYYY-MM-DD): 2009
Title of Journal: Mathematische Zeitschrift
Volume: 261
Issue / Number: 1
Start Page: 73
End Page: 108
Document Type: Article
ID: 463679.0
Genus one polyhedral surfaces, spaces of quadratic differentials on tori and determinants of Laplacians
Authors: Klochko, Y.; Kokotov, A.
Date of Publication (YYYY-MM-DD): 2007
Title of Journal: Manuscripta Mathematica
Volume: 122
Issue / Number: 2
Start Page: 195
End Page: 216
Document Type: Article
ID: 346310.0
Genus one polyhedral surfaces, spaces of quadratic differentials on tori and determinants of Laplacians
Authors: Klochko, Y.; Kokotov, A.
Date of Publication (YYYY-MM-DD): 2007
Title of Journal: Manuscripta Mathematica
Volume: 122
Issue / Number: 2
Start Page: 195
End Page: 216
Document Type: Article
ID: 401981.0
Entries: 1-3  
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.